# SDR DALA2016072305507

- Difficulty date: July 19, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STABILIZATION STRAP BETWEEN BS 365 - 377 RBL 24 IS CRACKED. REMOVED AND REPLACED THE STRAP IAW SRM AND DWG.
